zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The exact solution of a linear integral equation with weakly singular kernel. (English) Zbl 1144.45002
The paper deals with the weakly-singular linear Volterra integral equation of the second kind $$ u(t)+\int_a^t\frac{H(t,s)}{(t-s)^\alpha }u(s) \,ds=f(t),\quad 0<\alpha <1,\ a\leq t\leq b. $$ The unique solution of the equation belongs to $W_2^1[a,b]$ which is proved to be a reproducing kernel space with simple reproducing kernel. The expression of the reproducing kernel is given. The reproducing kernel method of a linear operator equation $Au=f$ , which requests the image space of the operator $A$ is $W_2^1[a,b]$ and the operator $A$ is bounded, is improved. Namely, the request for the image space is weakened to be $L^2[a,b],$ and the boundedness of the operator $A$ is also not required. The authors give the exact solution of the equation, denoted by a series in the reproducing kernel space $W_2^1[a,b].$ After truncating the series, the approximate solution (which converges uniformly to the exact solution) is obtained. The effectiveness of the method is shown by the numerical experiments.

45E10Integral equations of the convolution type
65R20Integral equations (numerical methods)
Full Text: DOI
[1] De Hong, F. R.; Weiss, R.: High order methods for a class of Volterra integral equation with weakly singular kernels, SIAM J. Numer. anal. 11, 1166-1180 (1974) · Zbl 0292.65067 · doi:10.1137/0711088
[2] Brunner, H.: The numerical solution of weakly singular Volterra integral equations by collocation on graded meshes, Math. comp. 45, 417-437 (1985) · Zbl 0584.65093 · doi:10.2307/2008134
[3] Galperin, E. A.; Kansa, E. J.; Makroglou, A.; Nelson, S. A.: Mathematical programming methods in the numerical solution of Volterra integral and integral-differential equations with weakly-singular kernel, Nonlinear anal. 30, No. 3, 1505-1513 (1997) · Zbl 0891.65141 · doi:10.1016/S0362-546X(96)00340-9
[4] Galperin, E. A.; Kansa, E. J.; Makroglon, A.; Nelson, S. A.: Variable transformations in the numerical solution of second kind Volterra integral equations with continuous and weakly singular extension to Fredholm integral equation, J. comput. Appl. math. 115, 193-211 (2000) · Zbl 0958.65144 · doi:10.1016/S0377-0427(99)00297-6
[5] Cui, M. G.; Wu, B. Y.: Numerical analysis in reproducing kernel space, (2004)